# SDR RAIA981113

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 6140 · Propeller Indication System
- Part: Roller Arm
- Part number: JE5
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7058 - STL - ON ROTATION, BETA HORN SOUNDED CONTINOUSLY.  MAINTENANCE REPLACED ROLLER ARM FOR MICROSWITCH IN CENTER PEDESTAL THAT CONTROLS BETA HORN.  (M)
